# SDR UALA2013040902398

- Difficulty date: April 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 55,542 hours, 20,583 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat Row 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY 12C STICKS UP FROM FLOOR.  SECURED EMERGENCY LIGHT, OKAY FOR SERVICE.  OK TO CONTINUE. 4 SEGMENTS LATER,  THE EMERGENCY LIGHT WAS STRIKING UP AGAIN AT 12C.  REPLACED EMERGENCY LIGHT COVER.
